Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Headaches on concentrating, feeling hot in the head. Treatment options?

sir, i am feeling headache when i try to concentrate on any matter, as study etc.. but it s not the matter that i have not interest in study. i am a student of XXXX 3rd year, age 19... and i am feeling this problem for 8 months. in starting days , i was feeling as my head is being heated, but now it changed to headache.
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

You could be suffering from migraine. In this condition, one can have recurrent headaches accompanied with nausea or vomiting.

In addition, please get your eyes checked up, as refractive errors in eyes (such as myopia) may also cause headaches.

Please ensure adequate sleep (7-8 hours per night) and timely meals.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor